MAUDE Adverse Event Report: ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number OUTRIGGER TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-8973-01 serial/batch number (b)(6) was received for investigation.Visual evaluation found that the hub attachment tube broke off at the distal end; the fragments generated during the event were not returned for analysis.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
On 28-feb-2023, it was reported by a sales rep via email that an ar-8973-01, outrigger targeting guide inserter tip broke.It was damaged by the hospital when processing out post case.This was discovered after use and no case was involved.

Brand Name
OUTRIGGER TARGETING GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19456769
Report Number1220246-2024-04799
Device Sequence Number20516957
Product Code LXH
UDI-Device Identifier00888867301832
UDI-Public00888867301832
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOUTRIGGER TARGETING GUIDE
Device Catalogue NumberAR-8973-01
Device Lot Number356DTAU-U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown